# SDR ABXA9600675

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN POWER IS REMOVED FROM AIRCRAFT.  REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW DC-9 MM 33-53-0.
